Skip to main content
eScholarship
Open Access Publications from the University of California

Dermatology Online Journal

Dermatology Online Journal bannerUC Davis

Apparent darkening of scalp hair related to pili multigemini Following dabrafenib and trametinib

  • Author(s): Avila, Christina;
  • Hoffman, Kalyn;
  • Milani-Nejad, Nima;
  • Pootrakul, Llana
  • et al.
Abstract

The combination of dabrafenib and trametinib is an important immunotherapy option for patients with BRAF V600 mutation-positive melanoma. This regimen has been reported to cause cutaneous eruptions. However, hair dysmorphology is not a reported side effect to these or any other medications to date. Herein, we highlight a case of pili multigemini formation in a patient with stage IV melanoma receiving treatment with dabrafenib and trametinib and the corresponding clinical findings.

Main Content
For improved accessibility of PDF content, download the file to your device.
Current View